# SDR 2005UALA00487

- Difficulty date: May 29, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 51,344 hours, 27,727 cycles
- Engine: Cfmint CFM562AFR
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HAS SEVERAL DENTS ON EXTERIOR SKIN.  REPAIRED PER SRM52-30-01, LARGE 20 X 40 INCH DOUBLER INSTALLED ON OUTER EXT SKIN AT HMV-4.
